# SDR AALA20100123JFK01

- Difficulty date: January 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 32,905 hours, 15,190 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A, E

## Discrepancy

JFK - INFLIGHT ORD-LGA.  CREW REPORTED ON APPROACH LEFT ENGINE THROTTLE WAS NOT ABLE TO MOVE OR ADJUST ENGINE POWER SETTING.  EMERGENCY DECLARED DIVERTED JFK LANDED WITHOUT INCIDENT.  UPON LANDING CREW SHUT DOWN ENGINE.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED THRUST REVERSER CONTROL VALVE SECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
